It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Post any side effects with Mirapex

Re: Post any side effects with Mirapex

[ Back to Messages ]

Message

Posted by Molly on October 14, 2000 at 23:35:33:

In Reply to: Post any side effects with Mirapex posted by Al on October 10, 2000 at 09:28:43:

I began to take mirapex about 6 months ago. It worked like a miracle---like nothing else ever had. I could finally sleep at night and also ride in the car without my legs jumping. However, I have recently noticed that my legs are starting again. And this even occurs during the day. My neurologist told me to take the second Mirapex in the late afternoon to cover the rest of the day and night. But I'm afraid it is not working like it did. Also I have written here before about a short memory loss and if anyone taking Mirapex has also had this. I will see the neurologist next week and hopefully have better news. Does anyone else have other side effects with Mirapex and is it still working for you after several months.


Follow Ups




All times are GMT -7. The time now is 12:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!